Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are metal taste in mouth and nausea normal after steroid injection?

i received a steroid injection in my right hip for a sinus infection along with a prescription for augmentin. I have a metal taste in my mouth, feel very nauseated, clamy all over, and I feel like I am going to jump out of my body. I was just wondering if these side effects are normal?
Tue, 20 Oct 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

YES. These effects are common with intramuscular or intravenous administration of corticosteroids. The metallic taste is usually experienced with IV infusion but can happen with intramuscular injection as well. This will dissipate after several hours or a day at the latest. The other effects are also common to steroids, hot and clamy sensation, nausea, and anxiety are all reasonable common. Rest assured they will pass!

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. David Girardi, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Sinusitis


Are metal taste in mouth and nausea normal after steroid injection?

Hello, YES. These effects are common with intramuscular or intravenous administration of corticosteroids. The metallic taste is usually experienced with IV infusion but can happen with intramuscular injection as well. This will dissipate after several hours or a day at the latest. The other effects are also common to steroids, hot and clamy sensation, nausea, and anxiety are all reasonable common. Rest assured they will pass! Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. David Girardi, Internal Medicine Specialist